# SDR ASOA200900661

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 22,267 hours, 18,430 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT REMOVED FROM SERVICE TO COMPLY WITH WO NR 120960, LT MAIN GEAR DID NOT EXTEND DURING LANDING CAUSING DAMAGE TO ACFT.  PER NTSB AND FAA INVESTIGATION REF TO W/O 120960 FOR ALL MAINTENANCE PERFORMED TO RETURN A/C TO SERVICE.
